# SDR CALA2025031702867

- Difficulty date: March 12, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 79,491 hours, 28,349 cycles
- System (JASC): 2700 · Flight Control System
- Part: Module
- Part number: 65448917
- Part serial: 6933
- Condition: Faulted
- Location: Zone 100
- Part time: 79,470 hours, 28,341 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLIGHT CONTROL B SYS HYD OVERHEAD LIGHT ON FOLLOWED QRH TURNED ON STDBY RUDDER ADDING WHAT CREW SENT IN ON E-MAIL ,ON DEPARTURE MASTER CAUTION ILLUMINATED WITH FLT CONT LIGHT AND LOW PRESSURE LIGHT ON OVERHEAD PANEL ON FLT CONT B SIDE. FLYING PILOT REPORTED THE AIRCRAFT BANKED RIGHT OF CENTERLINE DURING TAKEOFF AND NEEDED TO BE CORRECTED WITH OPPOSITE AILERON INPUT. AFTER THE CHECKLIST WAS RUN, 4 UNITS RUDDER TRIM WAS REQUIRED DURING THE FLIGHT TO MAINTAIN COURSE. REPLACED SYSTEM B FLIGHT CONTROL HYDRAULIC MODULE PER AMM 27-09-21-400-801.NO OVERHEAD LIGHT INDICATIONS NOTED.NO LEAKS WERE FOUND AND OPS CHECKED GOOD PER AMM 27-09-21-700-801.
